Duke Mathematical Journal

Représentations galoisiennes p-adiques et (φ,τ)-modules

Xavier Caruso

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Résumé

Étant donné un nombre premier impair p et un corps p-adique K, on développe dans cet article un analogue de la théorie des (φ,Γ)-modules de Fontaine en remplaçant la p-extension cyclotomique par l’extension K de K obtenue en ajoutant un système compatible de racines pn-ièmes d’une uniformisante π fixée. Ceci nous conduit à une nouvelle classification des représentations p-adiques de GK=Gal(/K) via des (φ,τ)-modules. Nous établissons ensuite un lien entre la théorie des (φ,τ)-modules à celle des (φ,N)-modules de Kisin. Comme corollaire, nous répondons à une question de Tong Liu en démontrant que, lorsque K est une extension finie de Qp, toute représentation de E(u)-hauteur finie de GK est potentiellement semi-stable.

Abstract

Let p be an odd prime number, and let K be a p-adic field. In this paper, we develop an analogue of Fontaine’s theory of (φ,Γ)-modules replacing the p-cyclotomic extension by the extension K obtained by adding to K a compatible system of pn-th roots of a fixed uniformizer π of K. As a result, we obtain a new classification of p-adic representations of GK=Gal(/K) by some (φ,τ)-modules. We then make a link between the theory of (φ,τ)-modules discussed above and the so-called theory of (φ,N)-modules developed by Kisin. As a corollary, we answer a question of Tong Liu: we prove that, if K is a finite extension of Qp, then every representation of GK of E(u)-finite height is potentially semistable.

Article information

Source
Duke Math. J., Volume 162, Number 13 (2013), 2525-2607.

Dates
First available in Project Euclid: 8 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1381238852

Digital Object Identifier
doi:10.1215/00127094-2371976

Mathematical Reviews number (MathSciNet)
MR3127808

Zentralblatt MATH identifier
0514.55001

Subjects
Primary: 11S20: Galois theory
Secondary: 11F85: $p$-adic theory, local fields [See also 14G20, 22E50] 14G20: Local ground fields

Citation

Caruso, Xavier. Représentations galoisiennes $p$ -adiques et $(\varphi,\tau)$ -modules. Duke Math. J. 162 (2013), no. 13, 2525--2607. doi:10.1215/00127094-2371976. https://projecteuclid.org/euclid.dmj/1381238852


Export citation

References

  • [1] J. Ax, Zeros of polynomials over local fields. The Galois action, J. Algebra 15 (1970), 417–428.
  • [2] L. Berger, Représentations $p$-adiques et équations différentielles, Invent. Math. 148 (2002), 219–284.
  • [3] C. Breuil, Une application de corps des normes, Compositio Math. 117 (1999), 189–203.
  • [4] X. Caruso, Représentations semi-stables de torsion dans le cas $er<p-1$, J. Reine Angew. Math. 594 (2006), 35–92.
  • [5] X. Caruso et T. Liu, Quasi-semi-stable representations, Bull. Soc. Math. France 137 (2009), 185–223.
  • [6] X. Caruso et T. Liu, Some bounds for ramification of $p^{n}$-torsion semi-stable representations, J. Algebra 325 (2011), 70–96.
  • [7] F. Cherbonnier et P. Colmez, Représentations $p$-adiques surconvergentes, Invent. Math. 133 (1998), 581–611.
  • [8] P. Colmez, Fonctions d’une variable $p$-adique, Astérisque 330 (2010), 13–59.
  • [9] J.-M. Fontaine, Il n’y a pas de variété abélienne sur $\mathbb{Z}$, Invent. Math. 81 (1985), 515–538.
  • [10] J. M. Fontaine, Représentations $p$-adiques des corps locaux, Grothendieck Festschrift II, (1991), 249–309.
  • [11] M. Kisin, Crystalline Representations and $F$-crystals, Algebraic Geometry and Number Theory, Drinfeld 50th Birthday volume, 459–496.
  • [12] F. Laubie, Extensions de Lie et groupes d?automorphismes de corps locaux, Comp. Math. 67 (1988), 165–189.
  • [13] S. Lang, Cyclotomic Fields, Springer, Berlin, 1978.
  • [14] J. Le Borgne, Représentations galoisiennes et $\varphi$-modules : aspects algorithmiques, thèse, 2012. http://tel.archives-ouvertes.fr/docs/00/72/00/23/PDF/these.pdf.
  • [15] T. Liu, Torsion p-adic Galois representation and a conjecture of Fontaine, Ann. Sci. École Norm. Sup. 40 (2007), 633–674.
  • [16] T. Liu, On lattices in semi-stable representations: A proof of a conjecture of Breuil, Comp. Math. 144 (2008), 61–88.
  • [17] T. Liu, A note on lattices in semi-stable representations, Math. Ann. 346 (2010), 117–138.
  • [18] J. P. Serre, Corps locaux, third edition, Herrmann, Paris, 1968.
  • [19] S. Sen, Ramification in $p$-adic Lie extensions, Invent. Math. 17 (1972), 44–50.
  • [20] F. Tavares Ribeiro, $(\varphi,\Gamma)$-modules et loi explicite de réciprocité, thèse de doctorat, disponible à http://tel.archives-ouvertes.fr/docs/00/37/97/71/PDF/these_Tavares.pdf.
  • [21] J. P. Wintenberger, Le corps des normes de certaines extensions infinies de corps locaux; applications, Ann. Sci. École Norm. Sup. 16 (1983), 59–89.
  • [22] M. Yoshida, Ramification of local fields and Fontaine’s property ($P_{m}$), disponible à http://arxiv.org/abs/0905.1171.